# SDR AALA202112204218

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 66,078 hours, 26,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: C0235
- Condition: Damaged
- Location: Zone 200 - Fuse
- Part time: 83,846 hours, 34,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT RESERVOIR ESCAPE SLIDE BOTTLE KNURLED KNOB CROSS THREADED. REMOVED AND REPLACED LEFT RESERVOIR ESCAPE BOTTLE PER AMM 25-62-46.
